View Full Version : Vyvanse Tips


mryashimoto23
06-22-17, 04:35 PM
Hi everyone,

I have been taking 30 mg of Vyvanse for about four weeks now. Working great! First couple days it was intense, side effects for about a week and a half. Now I have no more side effects and only see positive benefits from it. The only problem I am facing is that I've found that it increases the effects of other chemicals and foods. Is this true. For example if I had a regular coffee 8oz, I would have increased side effects and the jitters.

Minkyboodle86
06-22-17, 05:57 PM
Vyvanse is a stimulant. Caffeine is also a stimulant. If you take them together you will definatly feel overstimulation - especially if you're sensitive to it.

JakeH99
06-22-17, 09:25 PM
Yeah I'm on 70 mg VyVanse and I have upwards of 300 mg of caffeine a day and holy hell I pee a lot and get hyperlocomotion (move around constantly and cannot sit still). Be careful with caffeine intake with VyVanse, it's not like having caffeine off the medicine (without VyVanse). If you start noticing caffeine causing increased ADHD hyperactivity/hyperlocomotion, you're getting too much stimulant. Trust me, there's a world of difference avoiding sugar/caffeine/keeping carbohydrates low and protein high with this medicine. Acidic things in your diet will SPEED up your metabolism of the medicine so keeping acidic beverages/foods less is also good if you can. It seems like a lot of keeping track of but before you know it you will be good at it if you can manage doing those things. Of course, everyone has days where they have more caffeine than they should or don't follow through with a low-sugar diet for example, but if you can, over the long-run it is tremendously helpful. Just make sure to drink plenty of fluids too! Stimulants can dehydrate you more, especially as your dosage increases if you choose to do that. 70 is good for me but it's not always the easiest to handle being on.

mryashimoto23
06-23-17, 09:45 AM
Thanks.

I've been actually very good with it. I barely take caffeine with it. The most would be half a cup of coffee or half a can of soda, not a whole lot. I personally think it could be the aspartame and the caffeine mixing with the vyvanse.

JakeH99
06-23-17, 11:36 AM
Aspartame I don't think would do that but it would most likely be coffee, assuming your coffee is caffeinated like most are. Best of luck with everything. Feel free to message me with any questions if you want to chat or anything. Have a good day!